Number of Articles: 112
101. Commuting Conjugacy Class Graph of Finite CA-Groups

Volume 6, Issue 1, Winter and Spring 2020, Pages 108-118

Mohammad Ali Salahshour; Ali Reza Ashrafi


103. On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces

Volume 5, Issue 1, Winter and Spring 2019, Pages 105-112

Mehdi Benabdallah; Mohamed Hariri


104. Embedding topological spaces in a type of generalized topological spaces

Volume 6, Issue 2, Summer and Autumn 2020, Pages 110-116

Amin Talabeigi


105. On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces

Volume 6, Issue 1, Winter and Spring 2020, Pages 119-128

Silvestru Sever Dragomir


106. On Starlikeness, Convexity, and Close-to-Convexity of Hyper-Bessel Function

Volume 5, Issue 2, Summer and Autumn 2019, Pages 124-131

İbrahim Aktaş


107. On Approximation by $(p,q)$-Meyer-König-Zeller Durrmeyer Operators

Volume 5, Issue 1, Winter and Spring 2019, Pages 113-124

Honey Sharma; Cheena Gupta; Ramapati Maurya


108. Approximation for the Bernstein operator of max-product kind in symmetric range

Volume 6, Issue 2, Summer and Autumn 2020, Pages 117-133

Ecem Acar; Done Karahan; Sevilay Kirci Serenbay


109. On Gluing of Quasi-Pseudometric Spaces

Volume 6, Issue 1, Winter and Spring 2020, Pages 129-140

Yolanda Mutemwa; Olivier Olela Otafudu; Hope Sabao


110. Convergence of Operators with Closed Range

Volume 5, Issue 2, Summer and Autumn 2019, Pages 132-138

P. Sam Johnson; S. Balaji


111. On Two Generation Methods for The Simple Linear Group $PSL(3,5)$

Volume 5, Issue 1, Winter and Spring 2019, Pages 125-139

Ayoub Basheer Mohammed Basheer; Thekiso Trevor Seretlo


112. Coefficients of Bi-Univalent Functions Involving Pseudo-Starlikeness Associated with Chebyshev Polynomials

Volume 5, Issue 1, Winter and Spring 2019, Pages 140-149

Ibrahim Awolere; Abiodun Tinuoye Oladipo